# SDR SCNA20121204075

- Difficulty date: December 2, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 28,370 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF CORRODED AT EDGES.  MAINTENANCE FOUND FLOOR PANEL TO BE OUT OF LIMITS.  FABRICATED NEW FLOOR PANEL WITH MATERIAL, TREATED & PRIMED.
